A Rigidity Theorem for Higher Codimensions.

Marcos Dajczer; Manfredo do Carmo

Mathematische Annalen (1986)

  • Volume: 274, page 577-584
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dajczer, Marcos, and Carmo, Manfredo do. "A Rigidity Theorem for Higher Codimensions.." Mathematische Annalen 274 (1986): 577-584. <http://eudml.org/doc/164117>.

author = {Dajczer, Marcos, Carmo, Manfredo do},
journal = {Mathematische Annalen},
keywords = {rigidity; totally geodesic points; second fundamental form},
pages = {577-584},
title = {A Rigidity Theorem for Higher Codimensions.},
url = {http://eudml.org/doc/164117},
volume = {274},
year = {1986},

AU - Dajczer, Marcos
AU - Carmo, Manfredo do
TI - A Rigidity Theorem for Higher Codimensions.
JO - Mathematische Annalen
PY - 1986
VL - 274
SP - 577
EP - 584
KW - rigidity; totally geodesic points; second fundamental form
UR - http://eudml.org/doc/164117
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.